RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerasimov, Igor' Anatolievich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:228
Abstract pages:482
Full texts:176
References:57
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person41502
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. I. A. Gerasimov, S. V. Zhuiko, “ лассификаци€ плоских ограниченных траекторий в задаче двух неподвижных центров Ћ. Ёйлера”, Matem. Mod. Kraev. Zadachi, 3 (2006),  89–93  mathnet
2. I. A. Gerasimov, S. V. Zhuiko, “ѕлоские траектории в классической задаче двух неподвижных центров Ёйлера”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 43 (2006),  140–145  mathnet
2005
3. I. A. Gerasimov, S. V. Zhuiko, “»сследование первых интегралов задачи двух неподвижных центров Ћ. Ёйлера”, Matem. Mod. Kraev. Zadachi, 3 (2005),  74–81  mathnet

2001
4. I. A. Gerasimov, E. A. Grebenikov, O. V. Druzhinina, V. A. Il'in, V. V. Kozlov, V. M. Matrosov, R. G. Mukharlyamov, V. M. Savchin, A. A. Samarskii, V. N. Tkhai, A. A. Shestakov, V. N. Shchennikov, “Valentin Vital'evich Rumyantsev (A tribute in honor of his 80th birthday)”, Differ. Uravn., 37:12 (2001),  1587–1592  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1665–1669

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019